RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 139, Number 5, Pages 1044–1047 (Mi dan25370)  

MATHEMATICS

The form of extremal functions of a certain class, of least deviation from zero with several linear relations in the coefficients

I. A. Grigor'eva


Full text: PDF file (441 kB)

Bibliographic databases:

Document Type: Article
Presented: V. I. Smirnov
Received: 22.03.1961

Citation: I. A. Grigor'eva, “The form of extremal functions of a certain class, of least deviation from zero with several linear relations in the coefficients”, Dokl. Akad. Nauk SSSR, 139:5 (1961), 1044–1047

Citation in format AMSBIB
\Bibitem{Gri61}
\by I.~A.~Grigor'eva
\paper The form of extremal functions of a certain class, of least deviation from zero with several linear relations in the coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 139
\issue 5
\pages 1044--1047
\mathnet{http://mi.mathnet.ru/dan25370}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0132340}
\zmath{https://zbmath.org/?q=an:0127.29201}


Linking options:
  • http://mi.mathnet.ru/eng/dan25370
  • http://mi.mathnet.ru/eng/dan/v139/i5/p1044

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019